MAUDE Adverse Event Report: ARTHREX, INC. FIBERLOOP, #2, BLUE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. FIBERLOOP, #2, BLUE; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number FIBERLOOP, #2, BLUE
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on (b)(6) 2022 by a facility representative via phone that an ar-7234 fiberloop, ar-2261 biceps button ar-2262 button inserter and ar-2263 drill were involved in a distal biceps repair, the patient suffered a continuing nerve issue after the surgery.Revision surgery (b)(6) 2022 to remove button and put in anchor.

Brand Name
FIBERLOOP, #2, BLUE
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15137723
Report Number1220246-2022-05311
Device Sequence Number15277797
Product Code GAT
UDI-Device Identifier00888867041677
UDI-Public00888867041677
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFIBERLOOP, #2, BLUE
Device Catalogue NumberAR-7234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown